Yes. They can kill you if you don't seek medical attention with a nose bleed while on blood thinner. The dose of blood thinner is usually too strong if it causes nose bleeds.
A patient with a bleeding disorder should not have a biopsy unless the bleeding problem can be corrected by a transfusion of the cells that cause blood to clot (platelets).
If you have a bad enough bruise on the brain it could. You should go to the doctor and have a scan done, to make sure that you are not bleeding severly.
Bleeding will cause blood pressure to drop. If the bleeding is severe and is not stopped, death will result.
A respiratory disease called Infectious Laryngotracheitis (ILT) can cause nose bleeds.
Dry air, possibly, but being physically dehydrated should not induce nose bleeds.
its because of heat and if u touch your nose alot it can still cause bleeding if u are excesicing too much u will be very hot and tired it can cause bleeding too
High blood pressure can cause headaches, dizziness, nose bleeds. Dry winter air can cause nose bleeds, and a headache. Another cause could be from severe nose picking, that can cause horrible headaches and nose bleeds. Blowing your nose too hard can cause a very bad headache and a possible nose bleed. But any combination of a headache and nose bleeding consistantly would warrant a visit to your health care practitioner. Probably is nothing but worth getting checked out.
those blood cells are platelets
cause dizziness, headaches, nose bleeds, and can lead to a stroke.
Yes, naproxen can thin blood and should not be used in conjunction with other blood thinners. In the case of menstrual bleeding, taking naproxen during menstruation could cause heavy bleeding.